# SDR DALA2022021500949

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 54,614 hours, 37,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND EXTERIOR SIDE OF VACUUM BLOWER FOR LAV TANK EXHAUST VENT -M-. SUMMARY SEE NRC 001-0247:2550-2003/001 00405: REPAIRED AREA AROUND VENT PER ER/A 597013-14 PRI REV 0 THROUGH REV 3 AND ER/A 597013-14 REV ORIGINAL. (LP #2118994)
